Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Point sets in three and higher dimensions and their investigation by means of a unified analysis situs


Author: R. L. Wilder
Journal: Bull. Amer. Math. Soc. 38 (1932), 649-692
DOI: https://doi.org/10.1090/S0002-9904-1932-05489-1
Cited work: Bull. Amer. Math. Soc., Volume 29, Number 7 (1923), 289--302
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 5 (1926), 423--474
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 1 (1927), 13--34
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 2 (1928), 155--192
MathSciNet review: 1562487
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05489-1